Publikationen P.D. Dr. Axel Grünrock



1. A. Grünrock. On the generalized Zakharov-Kuznetsov equation at critical regularity. Preprint arXiv:1509.09146

2. A. Grünrock. A Remark on the modified Zakharov-Kuznetsov equation in three space dimensions. Math. Res. Lett. 21 (2014), no. 1, 127-131

3. A. Grünrock and S. Herr. The Fourier restriction norm method for the Zakharov-Kuznetsov equation. Discrete Contin. Dyn. Syst. 34 (2014), no. 5, 2061-2068.

4. A. Grünrock. Generalized Bourgain spaces with applications to nonlinear dispersive equations. Habilitationsschrift, der math.-nat. Fakultät der Universität Bonn vorgelegt im Januar 2010

5. A. Grünrock. On the wave equation with quadratic nonlinearities in three space dimensions, J. Hyperbolic Differ. Equ. 8 (2011), no. 1, 1-8.

6. A. Grünrock. On the hierarchies of higher order mKdV and KdV equations, Cent. Eur. J. Math. 8 (2010), no. 3, 500 - 536,

7. A. Grünrock. On the Cauchy-problem for generalized Kadomtsev-Petviashvili-II equations, Electron. J. Differ. Equ. 2009, Paper No. 82, 9 p.

8. A. Grünrock and H. Pecher. Global solutions for the Dirac-Klein-Gordon system in two space dimensions, Communications in PDE, Vol. 35, Issue 1, January 2010 , 89 - 112

9. A. Grünrock, M. Panthee, and J. D. Silva. On KP-II type equations on cylinders. Ann. Inst. Henri Poincare, Anal. Non Lineaire 26, No. 6, 2335-2358 (2009)

10. A. Grünrock. Bilinear space-time estimates for linearised KP-type equations on the three-dimensional torus with applications, J. Math. Anal. Appl. 357, No. 2, 330-339 (2009).

11. A. Grünrock, M. Panthee, and J. D. Silva. A remark on global well- posedness below L^2 for the gKdV-3 equation. Differential Integral Equations 20 (2007), no. 11, 1229-1236.

12. A. Grünrock and S. Herr. Low regularity local well-posedness of the derivative nonlinear Schrödinger equation with periodic initial data. SIAM J. Math. Anal. 39 (2008), no. 6, 1890-1920.

13. A. Grünrock and L. Vega. Local well-posedness for the modified KdV equation in almost critical H^r_s-spaces. Trans. Amer. Math. Soc., 361 (2009), 5681-5694.

14. A. Grünrock and H. Pecher. Bounds in time for the Klein-Gordon-Schrödinger and the Zakharov system, Hokkaido Mathematical Journal, Vol. 35 (2006), 139 - 153.

15. A. Grünrock. Bi- and trilinear Schrödinger estimates in one space dimension with applications to cubic NLS and DNLS, IMRN 2005, No.41, 2525 - 2558.

16. A. Grünrock. A bilinear Airy-estimate with application to gKdV-3. Differential and Integral Equations 18 (2005), no. 12, 1333 - 1339.

17. A. Grünrock. An improved local well-posedness result for the modified KdV equation, IMRN 2004, No. 61, 3287 - 3308.

18. A. Grünrock. New applications of the Fourier restriction norm method. Dissertation, Universität Wuppertal. (2002)



Letzte Änderung: 29.11.2016